# SDR RAIA981212

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4D203703
- Condition: Failed
- Location: Deice System
- Part time: 477 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7502 - AIRFRAME DE-ICE CCT 2 FAULTED.  MAINTENANCE REPLACED DE-ICE TIMER.  (X)
